# SDR 96ZZZX5458

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: 230801971
- Condition: Excess Worn
- Location: Start/Gen
- Part time: 660 hours
- Component: Lucas, 23080013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSHES FAILED PREMATURELY.  BRUSHES WORN 85 PERCENT, BRUSH SHUNTS BROKEN OFF BRUSHES. BRUSHES BURNED, ARMATURE OVERHEATED,  SUBMITTER STATED POOR DESIGN OF BRUSH.  RECOMMENDED RE-DESIGN OF BRUSH.
